Today is my 12th day of TMS. It’s been 16 days since I started. I’ve been really low and sad. I have an issue with self-harm but I hadn’t cut since April. Unfortunately I cut on Sunday. All last week it was banging at my brain, not the TMS, the need to self-harm. I actually feel lower than when I started the TMS. I know someone who is also doing TMS and they said that they had a dip before it started to get better. I hope so. I really thought this would be an answer.
My motivation is really low. My mood is really low. I feel cranky and irritable. I ended up waking up with a headache this morning. That doesn’t happen to me very often but it such a crappy way to start the day.
So today was the last day of my first week of TMS. I’m feeling pretty low today. Maybe a four on a scale of 1 – 10
No side effects beyond the sensitivity of the top of my head. It’s mild though and I can only feel it occasionally. The pain wasn’t that bad today. I wasn’t as cranky as yesterday and I’m sure that is related to my tolerance level. No headache after the treatment was over.
I can’t stand living in my own skin right now. I hate everything about how I feel. I wake up in the morning and within a couple hours I go back to bed for 3 or 4 more hours. I’m actually sleeping so many hours a day that I feel like my life is wasting away. I can’t leave my house because I can’t motivate myself to do anything at all. The weather is beautiful and I’m missing it because my mood is so low.
The non stop sleeping began when I started the Depakote. I really want to stop taking it and I plan on calling my psychiatrist when he gets back into the office at the end of this week. I just have to keep going until then. It feels almost like torture.
I’ve been on the lowest dose of Depakote for a week. I’m supposed to up my dose today. I’m not okay. I’m struggling with my low mood. I’m so damn tired of feeling this way. If I had a crystal ball that told me I would always feel this way and nothing was going to help I would tap out. I hate feeling like this.
Spending time with people sometimes helps in the moment but not always. Yesterday I had a long day with people and I found myself sinking into sadness randomly throughout the day. I would just feel overwhelmed by it.
We are on school vacation and have the next week off. I hate vacations. I can’t handle all this time. Although lately I can’t handle work anymore either. I feel overwhelmed by every little bit of stress at work. I used to feel like I could handle stress pretty well. Now I feel like it knocks me flat.
I finally slept well last night for the first time all week. I’ve been waking up at three in the morning and struggling to fall back asleep.
Sometimes I wonder of all these medications have made me worse rather than better. I don’t remember having such bad anxiety before I was on medications. What would happen if I slowly tapered off everything. I can’t feel worse than to do right now. I know the medications are not helping me.
Stopped Saphris. I was a mess. I ended up talking to my Psychiatrist at 10:30 p.m. on Sunday night. I had emailed my therapist on Sunday morning that I was a total mess. My therapist didn’t get the email until the evening. He texted my Psychiatrist and had him call me. He was amazing. When I told him what was going on he realized that the Fetzima was too activating at that dose and the Saphris was just not working for me. I also was having a horrible time sleeping. Even though the Saphris was supposed to help me sleep.
I had a horrible headache the first morning after the Ambien but at least I slept. I went to bed early last night and woke up eight hours later feeling like I actually slept. No headache. I did take an Advil before I went to bed though just in case.
Still feeling weepy but I’ve only been off the Saphris for two days. Hopefully I feel better soon.
Still some nausea. Especially after I eat. Struggling to eat all all on some days. You’d think I’d be losing weight but nope.
I’m a mess. I’m crying all the time. I can’t handle any stress or any emotion right now. I’m bursting into tears and fighting tears all the time. I know it’s the Saphris but I don’t know if I should give it some time or if I should call my doc now. Well, not now. Next week I guess. I don’t see him until April 10th and I know I can’t handle feeling like this for two more weeks. I’ve been on it for seven days. Is crying a side effect or is that how I am going to feel on this medication.
I had a bad reaction in emdr the other day. I couldn’t get my anxiety/fear down. I just kept getting worse. Finally we just stopped. It was so difficult to leave feeling worse than when I went in.
Side effects – constipation, some light headedness, dizzy
I finally started taking two doses of Benefiber a day because the constipation was killing me and laxatives make me totally miserable for six hours or more. Thank goodness it worked. I will probably stay on the twice a day dose of Benefiber.
I don’t have the surge of energy I had when I was on just the Fetzima which may have been a bit manic. I think the Saphris has evened me out a bit. I’m not running around but I’m also not wishing I was in bed every minute of the day so I am hoping this continues to work.
I’m not happy that the Fetzima costs me $45 for a months supply and since I’m still on samples of the Saprhris I’m afraid that the copay for that will be $45 too. There aren’t generic Meds for either of these. That means that the four Meds will be about $110 a month. That’s a lot. My old Meds were only $10 or less so it was under $40 a month. The price we pay to be sane I guess.
The Saphris does help me sleep but I really hate the numb tongue and the flavor of it.